i haven't had a period since i started the shot and all of a sudden 3-4 days ago i started to bleed again. is it normal to have a random period while on depo?
That can happen until you have had 2-3 shots. Getting your shot at the earliest point you can, is helpful.
You've been quite lucky not to have more irregular bleeding before now. They aren't actual periods. Just hormonal breakthrough bleeding. You're still covered against pregnancy.
After about the end of the 3rd shot, most women find all bleeding stops.
The Manufacturer recommends that you take a break, every couple of years. This also helps lessen the chances of a decrease in your bone mineral density, that is known on Depo Provera. That decrease can lead to osteoporosis.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer